PDA

View Full Version : Had episode tonight - due to missing meds?



laurid8967
07-01-2008, 09:36 PM
Hi everyone -
I wrote a little something about this on another post, but Im really freaked out right now, and wonder if anyone has any ideas.
I felt lousy today, from doing too much yesterday of course. I slept all day, but pain was still moderate and I didnt feel REALLY sick - mainly tired. OK, I went to a meeting tonight, where I jst sat all night listening. On the way home I stopped at CVS to pick up my refill of plaquenil. I missed BOTH of yesterdays doses, this AMs dose, and was really late for my night dose tonight.
I did poke around for a while in CVS (Im addicted to any store that carries health and beauty supplies - lol!), but all of a sudden, BAM!! and I MEAN BAM - that quick..I felt like I had a fever, like the chills, BAD PAIN, had to hang onto the carriage, really really weak. OK, so my question is this: Would missing the plaquenil for two days lead to a bad rush of symptoms? I mean, it really came out of nowhere....I was SOOO grateful all of a sudden, when I realized how GOOD Ive been feeling!! Im just curious, I dont intend on missing any meds anytime soon...but I jsut want to know if it was that, or something else? (the lights in CVS?) I dont think so...Any ideas are greatly apprecialted....
Good night all...its almost 1AM!! What am I doing up???
Lvoe to all -
Lauri

KathyW1958
07-02-2008, 02:17 AM
Hi Lauri,
I don't think that you would have that much of a reaction for missing the Plaquenil for just 2 days. Plaquenil builds up in your system. You may have been feeling the affects of overdoing it. I hope that you get to feeling better and try not to miss anymore doses of your medication. I take 400mg of Plaquenil in the morning every day. My doctor told me not to split the dosage. Why I don't know, but that is the way I have been taking it for years. I hope that you get to feeling better.

Kathy

Oluwa
07-02-2008, 04:25 AM
Lauri...

I would calculate all the factors that brought IT to a head, a flair without a Cartier Bracelet. You can have a flair without a read Cadillac for a minute, for an hour, for a day, for a month, or a year.... I've had many nano minuters...

1. No Plaquenil. ( I notice a difference when I missed my evening dose a few days in a row. )
2. Doing too much, running on fumes.
3. A store full of fluorescent lights.
4. Meeting room with fluorescents lights?
4. Pain residue.

You ran out of gas...
You over withdrew on your account and began to bounce checks.
You gave your last spoon away...

Take prescriptions for IT as prescribe.
Make a list of dos then cut it in half for the day.
Rest.
Avoid fluorescents lights sun especially when feeling a tad run down.

Still feeling better...

While flairing without your Kashuk purple eyeliner and when not..
Pace yourself.
Keep covered (sunscreens, avoid lights)
Eat balance and healthy today.
Do some stretching.

IT is sneaky..always lurking about...waiting...

Hugs..be well,
Oluwa

laurid8967
07-02-2008, 07:39 AM
Thanks gals,
Youre SOO right - it does lurk there...waiting...I was for sure in a flair without my denim and white summer Coach bag....

Feel much better this morning...slept well with some Benadryl...I have to get used to the moderation. I am so used to doing as much as possible when I feel good...its a bad move all around.
It did make me super-grateful, though, as i had felt that sick for MONTHS this winter/spring, and to have my symptoms be kept at bay is a true blessing.
You guys rock...
Love Lauri

Oluwa
07-02-2008, 07:48 AM
Lauri,

You live, you learn..with IT it takes a few lessons.

I knew, I knew, but I didn't follow through til I was in an a neverending flair without my enamel bangle . Now I swear, live, talk about it..moderation.

The interest and fees are too high for bounced checks. And the price of gas is no comparison to the price we have to pay when our bodies run out...


Half the lists...half the lists! and enjoy. Only one you, no refunds, no exchanges. You are it, with IT..take care.

Keep safe, be well...
Hugs,
Oluwa

Saysusie
07-02-2008, 08:51 AM
Oluwa;
I could not have put it better than you did girl!! Ran out of gas, bounce checks, and gave away the last spoon! That's it exactly :lol:

Lauri;
We all forget, from time to time, that we are quite vulnerable. I've been living with Lupus for almost 23 years, I dispense advice like I'm some kind of expert, and then.....I go an do something stupid like run out of gas and give away my last spoon. Don't beat yourself up to badly about this, but do learn from it and, as Oluwa said, "Half the List!"
Feel Better!

Peace and Blessings
Saysusie